# SDR AALA20091102JFK01

- Difficulty date: November 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 25,344 hours, 4,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE ROW 20H NOT SECURE.  SECURED EMERGENCY EXIT SIGN AS REQUIRED.
